# SDR DALA2020010600074

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 68,246 hours, 29,056 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: K

## Discrepancy

SHIP 687 - FIRE - LEFT OVER WING DOOR OPENED AND SLIDE DEPLOYED ON TAXI OUT OF MEX, PASSENGER OBSERVED FLAMES AND SMOKE FROM BACK OF LEFT ENGINE DURING START. PASSENGER STARTED UNCOMMANDED EVACUATION-NO ABNORMAL COCKPIT INDICATIONS. CORRECTIVE ACTION: REPLACED #1 ENGINE FCU REF FIM 71-01 AND 71-21. REPLACED EEC REF AMM 73-21. C/W ENGINE RUN, LEAK CHECK GOOD. REF LOG 6733063 INSPECT CHIP DETECTORS, NTF.
